MathSciNet Relay Station
MathSciNet bibliographic data
MR2192599 34K13 (92B20)
Li, Yongkun; Zhu, Lifei; Liu, Ping Existence and stability of periodic solutions of delayed cellular neural networks. Nonlinear Anal. Real World Appl. 7 (2006), no. 2, 225–234.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement